# SDR UALA2008112606675

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,481 hours, 8,219 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B-ZONE EMERGENCY EXIT LIGHTS INOP.  REPLACED EMERGENCY LIGHT.  OPS CHECK OKAY.
